# SDR QXEA20070907

- Difficulty date: June 6, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 14,154 hours, 10,506 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670330983
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIL- ON APPROACH FOR LANDING ON FLIGHT 4317, AS THE GEAR WAS EXTENDED, HEARD A LOUD "POP".  GEAR INDICATION FINE, MADE A NORMAL APPROACH AND LANDING.  MAINTENANCE FOUND THE MOUNT BRACKET FOR THE AFT NOSE GEAR DOOR TWISTED AND JAMMED AGAINST THE RIGHT NOSE WHEEL.  REMOVED THE DOOR AND ATTACHING HARDWARE AND FERRIED THE AIRCRAFT FROM BIL TO PDX FOR REPAIRS.  IN PDX, REPLACED THE GEAR DOOR AND ASSOCIATED RODS, BRACKETS, BUSHINGS, AND HARDWARE.  AIRCRAFT RETURNED TO SERVICE.
